Learn how to use Mayo Clinic Connect
Request an Appointment
I am getting the side-effects of acne and am excited that panitumumab may be working, but how effective is it? Chemo has stopped working on me and I don’t know what this drug can do.
hi @coleenyoung, One pharmacist told me he couldn't find much about any foods or supplements interacting with the drug but advised me to still refrain from high doses of antioxidants in food and teas. I never heard back from the hospital pharmacy, but will try again. The oncology nutritionists I found on online didn't have anything about panitumumab. Still looking.
I’m tagging @lah @brenz @rayleemorris and @davy80 who has written about Vectibix (panitumumab) in this discussion:
Of course, here’s information from Mayo Clinic https://www.mayoclinic.org/drugs-supplements/panitumumab-intravenous-route/precautions/drg-20069235 and I’d sincerely encourage you to go through these pages published by EMA – European Medicines Agency; it has a wealth of information about Panitumumab
thanks so much for the EMA info. I can't understand all of it, but what I did understand was very interesting and it does seem that we don't have to worry about reactions with food, at least as far as they know at this time. Fingers crossed.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In